American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Michael Hamann, Tanja Hartmann and Dorothea Wagner. Complete hierarchical cut-clustering: A case study on expansion and modularity. Contemporary Mathematics 588 (2013) 157-169.
Book volume table of contents
View Article: PDF

[2] Jacek Jachymski. The contraction principle for mappings on a metric space with a graph. Proc. Amer. Math. Soc. 136 (2008) 1359-1373. MR 2367109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. C. Owen and S. C. Power. The non-solvability by radicals of generic 3-connected planar Laman graphs. Trans. Amer. Math. Soc. 359 (2007) 2269-2303. MR 2276620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[5] Noga Alon, Paul Seymour and Robin Thomas. A separator theorem for nonplanar graphs . J. Amer. Math. Soc. 3 (1990) 801-808. MR 1065053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Neil Robertson. Minimal cyclic-$4$-connected graphs . Trans. Amer. Math. Soc. 284 (1984) 665-687. MR 743738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James G. Oxley. On connectivity in matroids and graphs . Trans. Amer. Math. Soc. 265 (1981) 47-58. MR 607106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Jungerman. A characterization of upper-embeddable graphs . Trans. Amer. Math. Soc. 241 (1978) 401-406. MR 492309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hassler Whitney. Non-separable and planar graphs . Trans. Amer. Math. Soc. 34 (1932) 339-362. MR 1501641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1